Metrics

From
On Some Identities and Generating Functions for Mersenne Numbers and Polynomials by Ali Boussayoud, Mourad Chelgham and Souhila Boughaba Turkish Journal of Analysis and Number Theory. 2018, 6(3), 93-97 doi:10.12691/tjant-6-3-5
Views
6627
Html 5764
Abstract 863
01 July 2018 (publication date) through 18 January 2022 *
16.00 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3042
PDF1060
Epub918
XML733
PPT0
Figures162
Tables169
Export: 2699
RIS759
BibTex1107
Endnote833
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com